Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A transformation for $ S$-fractions


Author: Fred M. Wright
Journal: Proc. Amer. Math. Soc. 5 (1954), 888-901
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0065674-8
MathSciNet review: 0065674
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. J. Stieltjes, Sur la réduction en fraction continue d' une série précédent suivant les pouissances descendants d'une variable, Ann. Fac. Sci. Toulouse vol. 31 (1889) H, pp. 1-17.
  • [2] H. S. Wall, Analytic theory of continued fractions, Van Nostrand, 1948. MR 0025596 (10:32d)
  • [3] -, On the Pade approximants associated with the continued fraction and series of Stieltjes, Trans. Amer. Math. Soc. vol. 31 (1929) pp. 91-116. MR 1501470
  • [4] -, On extended Stieltjes series, Trans. Amer. Math. Soc. vol. 31 (1929) pp. 771-781. MR 1501510

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0065674-8
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society